# SDR SIMA991541

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N218AE
- Make and model: Saab 340B
- Aircraft serial: 340B218
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, FOUND CHAFING ON THE LEFT REAR FUSELAGE SKIN PANEL AT HORIZONTAL STABILIZER LEADING EDGE SEAL.  BLENDED OUT CHAFE DAMAGE.  PERFORMED EDDY CURRENT INSPECTION, WITH NO INDICATIONS OF CRACKS.  FABRICATED DOUBLER .025 THICK.  CONTOURED DOUBLER, ALODINED AND APPLIED EPOXY PRIMER TO REPAIR PARTS AND FUSELAGE PANEL.  CLEANED REPAIR AREA, APPLIED FAY SEALANT TO REPAIR DOUBLER.  POSITIONED DOUBLER AND INSTALLED ALL FASTENERS WET.  APPLIED FILLET SEAL TO EDGES OF REPAIR DOUBLER.  INSTALLED ANTI-CHAFE PROTECTION PLATE OVER REPAIR DOUBLER.  RESTORED POLYURETHANE TOP COAT.  WORK DONE IAW SAAB REPAIR STATEMENT NR 72SDS1580, STANDARD SRM PROCEDURES AND SAAB SB 340-53-042.  AIRCRAFT OK FOR SERVICE.
